# SDR MASA2009051200158

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 12,244 hours, 9,424 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 2694 MEM - CLT -  LEFT AFT EMERGENCY OVERWING EXIT DOOR CAUTION IN FLIGHT.  MAINTENANCE ADJUSTED DOOR STOPS, OPS GOOD.
